# SDR SWIA202162972

- Difficulty date: October 14, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST IN MULTIPLE AREA @FS574.00 BTW STRG 24R AND 24L.    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED FS574 FRAME SECTION BETWEEN STR 25R TO STR 20L WITH A SPLICE REPAIR. REF REO 601R-53-61-7733 REV -- DATED 2021-10-28 & CRJ200 SRM 51-42-06. COMPLIEDE WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
